# SDR GUR2001F00001

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N9937K
- Make and model: Bell 212
- Aircraft serial: 30778
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 2040111219
- Part serial: JJL32017
- Condition: Out Of Tolerance
- Location: M/R Hub
- Part time: 8,939 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MAIN ROTOR GRIP PITCH HORN TO GRIP COUNTER BORES,  MEASURED THE BORES USING A TELESCOPING GAUGE AND MICROMETER.
